Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 29, 2016, 5:32 PM CDT for Pearl River County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2016, 5:32 PM CDT (22:32 UTC)
- Expired
- Mar 29, 2016, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
908
WUUS54 KLIX 292232
SVRLIX
MSC109-292300-
/O.NEW.KLIX.SV.W.0073.160329T2232Z-160329T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
532 PM CDT TUE MAR 29 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LUMBERTON...OR 8 MILES NORTHEAST OF POPLARVILLE...MOVING EAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED ON INTERSTATE 55.
* LOCATIONS IMPACTED INCLUDE...
POPLARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
3101 8942 3101 8935 3100 8935 3100 8934
3076 8934 3080 8963 3100 8961 3100 8955
3102 8955 3102 8950
TIME...MOT...LOC 2231Z 276DEG 20KT 3090 8942
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 4:48 PM CDT, 44 minutes earlier.
Area forecast discussion, Mar 29, 4:48 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
448 PM CDT TUE MAR 29 2016
.SHORT TERM...
A LARGE CUTOFF UPPER LOW THAT IS CURRENTLY QUASI-STATIONARY OVER
THE INTERMOUNTAIN WEST IS EXPECTED TO OPEN INTO A BROAD POSITIVELY
TILTED TROUGH AS A SIGNIFICANT SHORTWAVE TROUGH EJECTS OUT INTO
THE NORTHERN/CENTRAL PLAINS ON WEDNESDAY. THE SOUTHERN PORTION OF
THE TROUGH IS THEN EXPECTED TO CLOSE OFF AGAIN AS IT MOVES SOUTH
NEAR THE ARIZONA MEXICAN BORDER ON THURSDAY. THE SURFACE HIGH
PRESSURE AREA HAS BEEN MOVING EAST TODAY...ALLOWING SOUTHERLY
WINDS AND SLIGHTLY HIGHER HUMIDITY LEVELS TO STEAM BACK INTO
SOUTHERN PORTIONS OF THE AREA...HOWEVER DRIER AIR HAS LINGERED IN
NORTH/NORTHEAST AREAS. WARM AIR ADVECTION AND WEAK DISTURBANCES
ASSOCIATED WITH THE SOUTHWEST MID/UPPER LEVEL WINDS AND UPPER
DIVERGENCE HAVE CONTRIBUTED TO A FEW AREAS OF MAINLY ISOLATED
SHOWERS AND ELEVATED THUNDERSTORMS TODAY...AND THIS ACTIVITY IS
LIKELY TO CONTINUE INTO THE EVENING AS ADDITIONAL ACTIVITY OVER
THE SOUTHWEST LOUISIANA COASTAL WATERS MOVES NORTHEAST.
THE SOUTHERN BRANCH OF THE UPPER JET WILL CONTINUE TO BECOME MORE
ACTIVE/ STRONGER OVER THE U.S./MEXICAN BORDER/NORTHERN MEXICO INTO
THE WESTERN AND CENTRAL GULF COAST STATES WEDNESDAY INTO THURSDAY.
STRONGER SOUTHERLY LOW LEVEL WINDS WILL ALSO TRANSPORT DEEPER GULF
MOISTURE INTO THE REGION...SETTING THE STAGE FOR PERIODS OF
SHOWERS AND THUNDERSTORMS WEDNESDAY INTO THURSDAY AND THURSDAY
NIGHT. MOISTURE CONTENT WILL BECOME QUITE HIGH AGAIN WITH THE
PERSISTENT STRONG ONSHORE WINDS IN THE LOW LEVELS. MANY SEVERE
WEATHER PARAMETERS LIKE INSTABILITY AND SHEAR WILL BE FAVORABLE
FOR ALL MODES OF SEVERE WEATHER AND THE PATTERN WILL ALSO FAVOR
HEAVY RAINFALL...PARTICULARLY OVER THE NORTHWEST THIRD OF THE AREA
FROM LATE WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING...THEN
EXPANDING SOUTHEAST TOWARDS THE COAST THROUGH THE DAY THURSDAY AND
THURSDAY NIGHT. THE DAY TWO SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER MOST OF FORECAST AREA WAS TRIMMED BACK TO JUST THE NORTHWEST
WITH MARGINAL ESLEWHERE. MOST OF THE AREA WAS INCLUDED IN A SLIGHT
RISK IN THE DAY THREE CONVECTIVE OUTLOOK.
AREAS RAINFALL AMOUNTS COULD APPROACH 2 TO 4 INCHES...MAINLY IN
NORTHERN AREAS...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
FORTUNATELY...BOTH THE MAINSTEM MISSISSIPPI AND PEARL RIVERS WILL
BE EXPERIENCING SIGNIFICANT DROPS IN WATER FLOW/VOLUME LEADING
INTO THIS TIME PERIOD...HOWEVER THE RISK OF FLASH FLOODING AND
SOME RIVER FLOODING WILL BE A CONCERN. IT IS LIKELY A FLASH FLOOD
WATCH WILL BE REQUIRED WITH LATER FORECAST PACKAGES STARTING IN
SOUTHWEST MISSISSIPPI AND THE ADJACENT SOUTHEAST LOUISIANA
PARISHES...THEN POSSIBLY WORKING SOUTH WITH TIME. A BLEND OF THE
GFS AND ECMWF SUGGESTS THE HEAVIEST RAINFALL POTENTIAL WILL BE
FROM MIDNIGHT WEDNESDAY NIGHT THROUGH THURSDAY WITH ANOTHER ROUND
POSSIBLE ON FRIDAY. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
SEASONAL NORMALS THROUGH FRIDAY.
.LONG TERM...
THE GOOD NEWS IS THE WEEKEND THROUGH ABOUT THE MIDDLE OF NEXT
WEEK IN THE LONGER RANGE MODELS LOOKS DRY AT THIS POINT...AND WITH
VERY WET PATTERN WE WILL HAVE BEEN IN THAT WILL BE MUCH NEEDED.
THE GFS HAS BACKED OFF/SUPPRESSED TO THE SOUTH THE WAVE/LOW
PRESSURE AREA MOVING ALONG THE FRONT OVER THE GULF ON SUNDAY INTO
MONDAY MORNING...SO ONLY HAVE SLIGHT SHOWERS MENTIONED IN PORTIONS
OF THE COASTAL WATERS. TEMPERATURES ARE EXPECTED TO TREND MOSTLY
BELOW THE SEASONAL NORMALS OVER THE WEEKEND...THEN NEAR NORMAL
EARLY NEXT WEEK.
&&
.AVIATION...
MVFR TO VFR CONDITIONS LATE THIS AFTERNOON ARE EXPECTED TO LOWER
TO IFR MAINLY AFTER 06Z TONIGHT THEN POSSIBLY IMPROVING BACK TO
MVFR WEDNESDAY MORNING AS THE WARM FRONT MOVES NORTH THROUGH THE
REGION. SHRA/TSRA SHOULD REMAIN MOSTLY ISOLATED THROUGH WEDNESDAY
AFTERNOON BEFORE BECOMING SCATTERED TO NUMEROUS WEDNESDAY NIGHT
INTO THURSDAY WITH MORE WIDESPREAD IFR CONDITIONS LIKELY
RETURNING.
&&
.MARINE...
A RETURN TO ONSHORE FLOW IS UNDERWAY AND WILL CONTINUE UNTIL THE
NEXT COLD FRONT. THE PRESSURE GRADIENT WILL GRADUALLY TIGHTEN LATE
TONIGHT THROUGH WEDNESDAY NIGHT...AND WINDS WILL STRENGTHEN AND
SEAS WILL BUILD AHEAD OF THE NEXT COLD FRONT. A PERIOD OF
EXERCISE CAUTION IS EXPECTED WEDNESDAY WITH SMALL CRAFT ADVISORY
CONDITIONS LIKELY WEDNESDAY NIGHT INTO THURSDAY. THE FRONT IS
FORECAST TO PASS THROUGH THE AREA LATE THURSDAY NIGHT AND FRIDAY
WITH A SHIFT TO AN OFFSHORE DIRECTION. AS STRONGER HIGH PRESSURE
BUILDS INTO THE AREA AGAIN OVER THE WEEKEND...ANOTHER ROUND OF
STRONGER WINDS WILL BE POSSIBLE. THUNDERSTORMS WILL BE MOST LIKELY
TO IMPACT THE MARINE AREA...MORE SO NORTHERN AREAS NEAR THE TIDAL
LAKES AND MISSISSIPPI GULF COAST...WEDNESDAY NIGHT THROUGH FRIDAY.
&&
.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RIVER FLOODING.
MONITORING SEVERE WEATHER AND HEAVY RAIN POTENTIAL FOR
WEDNESDAY THROUGH FRIDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 76 69 78 / 20 50 80 90
BTR 64 80 69 80 / 30 60 70 80
ASD 63 77 69 79 / 20 50 70 80
MSY 65 79 71 80 / 30 60 60 70
GPT 63 75 69 77 / 10 30 60 80
PQL 60 76 70 79 / 10 30 60 80
AF&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
22/TDHazardous weather outlook, Mar 29, 4:03 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 403 PM CDT TUE MAR 29 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-300915- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 403 PM CDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THE REMAINDER OF THIS AFTERNOON AND INTO THIS EVENING. A FEW STORMS COULD BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL AFFECT THE AREA WEDNESDAY THROUGH FRIDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS. A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS FROM ANY SEVERE STORMS WILL FREQUENT LIGHTNING...DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND LARGE HAIL. THE PRIMARY THREAT TIMING IS CURRENTLY EXPECTED TO BE WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING FOR SEVERE WEATHER...HOWEVER NUMEROUS THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY. TIMING WILL CONTINUE TO BE REFINED. IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM. AREA AVERAGE RAINFALL OF 2 TO 4 INCHES IS EXPECTED WEDNESDAY THROUGH FRIDAY. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THIS COULD LEAD TO ISOLATED FLASH FLOODING CONCERNS AS WELL AS RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF HAZARDOUS WEATHER OPERATIONS MAY BE REQUIRED WEDNESDAY AND THURSDAY. TD
In the hours before
Special weather statement, Mar 29, 2:31 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
231 PM CDT TUE MAR 29 2016
LAZ061-062-292015-
UPPER JEFFERSON LA-ORLEANS LA-
231 PM CDT TUE MAR 29 2016
...SPECIAL WEATHER STATEMENT...
AT 231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAGGAMAN...OR NEAR AVONDALE...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...EAST NEW ORLEANS...METAIRIE...JEFFERSON...HARAHAN...ELMWOOD...
RIVER RIDGE...WAGGAMAN...BRIDGE CITY...NEW ORLEANS ARMSTRONG AIRPORT AND
LAKEFRONT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2992 9026 3005 9028 3002 9018 3002 9013
3003 9010 3003 9008 3004 9005 3003 9004
3005 9003 3004 9003 3004 9001 3009 8993
3003 8986
TIME...MOT...LOC 1931Z 244DEG 20KT 2995 9026Special weather statement, Mar 29, 3:44 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT TUE MAR 29 2016
LAZ040-072-292115-
SOUTHERN TANGIPAHOA-ST. TAMMANY-
344 PM CDT TUE MAR 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY AND
SOUTHERN TANGIPAHOA PARISHES...
AT 343 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROBERT...OR NEAR
HAMMOND...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...COVINGTON...PONCHATOULA...FOLSOM...ROBERT...NATALBANY AND
TICKFAW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3070 9016 3053 9004 3039 9041 3054 9052
3071 9029 3071 9025
TIME...MOT...LOC 2043Z 234DEG 24KT 3051 9039Special weather statement, Mar 29, 4:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 443 PM CDT TUE MAR 29 2016 LAZ040-MSZ077-080-292215- ST. TAMMANY-PEARL RIVER-HANCOCK- 443 PM CDT TUE MAR 29 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. TAMMANY PARISH... SOUTHWESTERN PEARL RIVER AND NORTHWESTERN HANCOCK COUNTIES... AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PICAYUNE... MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PICAYUNE AND MCNEIL. LAT...LON 3041 8979 3057 8989 3077 8957 3053 8942 TIME...MOT...LOC 2143Z 241DEG 20KT 3053 8977
Special weather statement, Mar 29, 4:45 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
445 PM CDT TUE MAR 29 2016
LAZ039-292215-
WASHINGTON-
445 PM CDT TUE MAR 29 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON
PARISH...
AT 445 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SUN...OR 7 MILES
SOUTHWEST OF BOGALUSA...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA AND VARNADO.
LAT...LON 3095 8977 3092 8975 3090 8977 3087 8978
3086 8977 3085 8978 3085 8979 3082 8978
3082 8980 3079 8980 3079 8982 3078 8983
3075 8983 3074 8982 3073 8984 3072 8983
3071 8985 3067 8984 3067 9004 3075 9009
TIME...MOT...LOC 2145Z 235DEG 20KT 3072 8997Special weather statement, Mar 29, 4:55 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
455 PM CDT TUE MAR 29 2016
MSZ077-292230-
PEARL RIVER-
455 PM CDT TUE MAR 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PEARL RIVER COUNTY...
AT 454 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF
SANDY HOOK...MOVING EAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POPLARVILLE.
LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
3101 8942 3101 8935 3082 8935 3086 8975
3092 8974 3095 8975 3097 8973 3100 8973
3100 8955 3102 8955 3101 8950
TIME...MOT...LOC 2154Z 269DEG 21KT 3096 8967Special weather statement, Mar 29, 5:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT TUE MAR 29 2016
MSZ077-292300-
PEARL RIVER-
525 PM CDT TUE MAR 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PEARL RIVER
COUNTY...
AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POPLARVILLE...
MOVING EAST AT 25 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POPLARVILLE.
LAT...LON 3100 8934 3078 8934 3082 8956 3100 8953
3100 8948 3098 8947 3098 8943 3100 8942
TIME...MOT...LOC 2224Z 276DEG 20KT 3091 8946The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:43 PM CDT | Special Weather Statement | LIX | Pearl River | 32 min |
| Mar 29, 4:55 PM CDT | Special Weather Statement | LIX | Pearl River | 35 min |
| Mar 29, 5:25 PM CDT | Special Weather Statement | LIX | Pearl River | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.